MathSciNet Relay Station
MathSciNet bibliographic data
MR894996 22D25 (19K99 22E45 46L80)
Wassermann, Antony Une démonstration de la conjecture de Connes-Kasparov pour les groupes de Lie linéaires connexes réductifs. (French) [A proof of the Connes-Kasparov conjecture for connected reductive linear Lie groups] C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 18, 559–562.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement